# SDR 2008UALA06267

- Difficulty date: October 23, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 61,873 hours, 20,551 cycles
- Engine: Pwa PW2037
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 81020401
- Condition: Dirty
- Location: L3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 3L DOOR, NO DOOR SLIDE LIGHT.  CLEANED SENSOR.  OPS CHECKED GOOD.
